# SDR DALA2017101407551

- Difficulty date: October 13, 2017
- Submitted: October 16, 2017
- Operation: Air carrier
- Aircraft: N668DN
- Make and model: Boeing 757232
- Aircraft serial: 25141
- Aircraft time: 82,149 hours, 38,007 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Bs 1575
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK GOUGED AT BS 1575.  DEPTH .028 INCH,  WIDTH .9 INCH, LENGTH, 4.6 INCHES.  FOUND TO BE OUT OF LIMITS.  THE SEAT TRACK WAS REPLACED IAW SRM 51-40-02 AND DRAWING 146N5120.
